# SDR AALA20120921001

- Difficulty date: September 20, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N174AA
- Make and model: Boeing 757223
- Aircraft serial: 31308
- Aircraft time: 34,795 hours, 10,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P2010031302
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR CUTOUT LOWER AFT EXIT SIGN ASSEMBLY BROKEN.  REPLACED LEFT NUMBER 1 DOOR LOWER AFT EXIT SIGN ASSEMBLY.  OPS CHECK NORMAL.
